Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publications

2013 | Journal Article | PUB-ID: 2565296
Resilience and optimization of identifiable bipartite graphs
Fritzilas E, Milanic M, Monnot J, Rios-Solis YA (2013)
Discrete Applied Mathematics 161(4-5): 593-603.
PUB | DOI | WoS
 
2009 | Journal Article | PUB-ID: 2427161
Recent developments on graphs of bounded clique-width
Kamiński M, Lozin VV, Milanič M (2009)
Discrete Appl. Math. 157(12): 2747-2761.
PUB | DOI | WoS
 
2008 | Journal Article | PUB-ID: 1860133
T-Shift synchronization codes
Ahlswede R, Balkenhol B, Deppe C, Mashuriyan H, Partner T (2008)
Discrete Applied Mathematics 156(9): 1461-1468.
PUB | DOI | WoS
 
2008 | Journal Article | PUB-ID: 1587890
Ratewise-optimal non-sequential search strategies under constraints on the tests
Ahlswede R (2008)
Discrete Applied Mathematics 156(9: Special Issue): 1431-1443.
PUB | DOI | WoS
 
2008 | Journal Article | PUB-ID: 1587881
Special issue: General theory of information transfer and combinatorics - Preface
Ahlswede R (2008)
Discrete Applied Mathematics 156(9: Special Issue): 1343-1344.
PUB | DOI | WoS
 
2008 | Journal Article | PUB-ID: 1587887
General theory of information transfer: Updated
Ahlswede R (2008)
Discrete Applied Mathematics 156(9: Special Issue): 1348-1388.
PUB | DOI | WoS
 
2008 | Journal Article | PUB-ID: 1587893
Searching with lies under error cost constraints
Ahlswede R, Cicalese F, Deppe C (2008)
Discrete Applied Mathematics 156(9): 1444-1460.
PUB | DOI | WoS
 
2007 | Journal Article | PUB-ID: 2499456
Integer linear programming approaches for non-unique probe selection
Klau GW, Rahmann S, Schliep A, Vingron M, Reinert K (2007)
Discrete Applied Mathematics 155(6-7): 840-856.
PUB | DOI | WoS
 
2007 | Journal Article | PUB-ID: 2499284
Overlaps help: Improved bounds for group testing with interval queries
Cicalese F, Damaschke P, Tansini L, Werth S (2007)
Discrete Applied Mathematics 155(3): 288-299.
PUB | DOI | WoS
 
2004 | Journal Article | PUB-ID: 1773560
Algorithmic complexity of protein identification: combinatorics of weighted strings
Cieliebak M, Erlebach T, Lipták Z, Stoye J, Welzl E (2004)
Discrete Applied Mathematics 137(1): 27-46.
PUB | PDF | DOI | WoS
 
1999 | Journal Article | PUB-ID: 1622320
On maximal shadows of members in left-compressed sets
Ahlswede R, Zhang Z (1999)
Discrete Applied Mathematics 95(1-3): 3-9.
PUB | DOI | WoS
 

Filters and Search Terms

issn=0166-218X

Search

Filter Publications

Display / Sort

Export / Embed